# SDR MALA000800

- Difficulty date: December 3, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT ENGINE COWL NACA DUCT 453AL IS CRACKED.  REFER TO CELSIUS W/O 19120, TASK 4539.   MAINTENANCE REMOVED CRACK LESS THAN .25 INCH MAT REMOVED IAW SRM 54-10-30.  NO CRACKS NOTED IAW FFVNDT006.  PRIMED IAW SRM 51-20-42.
